# SDR FDEA202309201628

- Difficulty date: September 20, 2023
- Submitted: September 20, 2023
- Operation: Air carrier
- Aircraft: N914FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24367
- Aircraft time: 83,066 hours, 27,892 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Panel
- Part number: 183N120212
- Part serial: NSN
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL PANEL 345BB CRACKED. EVALED PANEL CRACK FOUND TO BE IN TEDLAR ONLY, NO COMPOSITE DAMAGE NOTED, NO   REPAIR REQUIRED IAW B757 SRM 55-10-01-1A, 55-10-01-2R REPAIR 5 FIG 201, 51-70-05-OG AND NDT   PART 51-05-01 RESTORED TEDLAR DAMAGE IAW B757 SRM 51-70-05-OG.
